MAUDE Adverse Event Report: LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER

LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER
Model Number 550
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported suction loss occurred with a patient interface (pi) when flap was being made.The patient had photo refractive keratectomy (prk) instead of lasik on that same day.Procedure was completed.
 
Additional Manufacturer Narrative
The system manufacturing device history record (dhr) was reviewed.Based on assessment, the product met specifications at the time of release.The root cause could not be determined conclusively.The manufacturer internal reference number is: (b)(4).

Brand Name
LENSX LASER SYSTEM
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
MDR Report Key12342080
Report Number1644019-2021-00540
Device Sequence Number4535716
Product Code OOE
UDI-Device Identifier00380659981630
UDI-Public00380659981630
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101626
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number550
Device Catalogue Number8065998163
Device Lot Number2447845H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date10/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR